Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Carlos M. MORA
|Number||Authors, Title and Details|
Rolando BISCAY, Joaquin FERNÁNDEZ, Carlos M. MORA: Numerical solution of stochastic master equations using stochastic interacting wave functions. Journal of Computational Physics, vol. 367, pp. 28-48, (2018).
Rolando BISCAY, Juan C. JIMENEZ, Hernán MARDONES, Carlos M. MORA, Mónica SELVA: A stable numerical scheme for stochastic differential equations with multiplicative noise. SIAM Journal on Numerical Analysis, vol. 55, 4, pp. 1614-1649, (2017).
Juan C. JIMENEZ, Carlos M. MORA, Mónica SELVA: A weak local linearization scheme for stochastic differential equations with multiplicative noise. Journal of Computational and Applied Mathematics, vol. 313, pp. 202-217, (2017).
Franco FAGNOLA, Carlos M. MORA: On the relationship between a quantum Markov semigroup and its representation via linear stochastic Schrodinger equations. Indian Journal of Pure and Applied Mathematics, vol. 46, 4, pp. 399-414, (2015).
Franco FAGNOLA, Carlos M. MORA: Linear stochastic Schrödinger equations with unbounded coefficients. ALEA-Latin American Journal of Probability and Mathematical Statistics, vol. 10, 1, pp. 191-223, (2013).
Carlos M. MORA: Regularity of solutions to quantum master equations: A stochastic approach. Annals of Applied Probability, vol. 41, 3B, pp. 1978-2012, (2013).